Took half of my weekly 40 mg Dex for the day with breakfast (20 mg). Will take the second half with dinner since I take my Pomalyst at bedtime.
My GI tract started back up, but, I am still distended in my abdomen.
Update after first 7 days of pomalidomide (Pomalyst) 4 mg. Drove to Lost Rivers Medical Center in Arco, Idaho (30 miles each way) and had my blood drawn to see how my bone marrow is reacting to the new Pomalyst. They had not received my blood draw order from St. Luke's Hospital in Twin Falls, Idaho and I had to call them to get the order which came quickly, but lacked the LDH which should have been drawn - oh well.
My labs are not much different than before I started the Pomalyst 4 mg. My white blood cell count (WBC) is low at 2.2 (norms 4.5-11 and reflects your ability to fight infection); ANC (absolute neurtrophil count is low at 1.36 (norms 1.9-8.8 and reflects your immune system quality and whether you can be in public with or without a mask); hemoglobin low at 9.2 (norms 12-16 and reflects your oxygen carrying capacity or energy level) and platelets low at 97 (norms 140-440 and reflects your ability to clot your blood). I hope my platelets hang in there throughout the Cycle 1 (21/28 days).
My kidney function tests via my blood continue slightly abnormal. My creatinine is slightly high at 1.10 (norms 0.52-1.04); BUN is normal at 14.4 (norms 7-17); and GFR is abnormally low at 53 (norms > 60). My liver function tests are back to normal since I stopped plain Tylenol.
Drove back to Mackay and pretty much slept all day on the sofa...had to make up for that sleepless night. Had a little gastritis, but nothing too bad.
The St. Luke's Hospital MSTI (Mountain States Tumor Institute) Pharmacist from Boise called today to ask me about any side effects that I've had from the Pomalyst. They have to report side effects to the manufacturer, Celgene, and they will be calling me each week. I explained that the only side effects that I could attribute to Pomalyst were:
- burning scalp (improving)
- creepy legs (
- tired, especially after taking
- constipation (I forgot to tell her this, I will next week)
My neighbors this morning.